# SDR ASOA201200515

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 16,466 hours, 15,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON FWD SIDE OF THE SERVICE DOOR MOUNTED TO GALLEY IS MISSING THE COVER THAT INDICATES "EXIT".  INSTALLED A NEW EXIT LIGHT COVER IAW AMM 33-51-10.  (SDR CLOSED)
